# SDR SWAA104019

- Difficulty date: July 6, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 9,333 hours, 5,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fitting
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERWING EMERGENCY EXIT SIGN CEILING MOUNT LOOSE.  SECURED MOUNTING CLIP PER MM.
